Domains of Korkin–Zolotarev reduction of positive quadratic forms in $n\leq8$ variables and reduction algorithms for these domains
Doklady Akademii Nauk, Tome 270 (1983) no. 1, pp. 48-51
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_1_a11,
author = {N. V. Novikova},
title = {Domains of {Korkin{\textendash}Zolotarev} reduction of positive quadratic forms in $n\leq8$ variables and reduction algorithms for these domains},
journal = {Doklady Akademii Nauk},
pages = {48--51},
year = {1983},
volume = {270},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_1_a11/}
}
TY - JOUR AU - N. V. Novikova TI - Domains of Korkin–Zolotarev reduction of positive quadratic forms in $n\leq8$ variables and reduction algorithms for these domains JO - Doklady Akademii Nauk PY - 1983 SP - 48 EP - 51 VL - 270 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1983_270_1_a11/ LA - ru ID - DAN_1983_270_1_a11 ER -
%0 Journal Article %A N. V. Novikova %T Domains of Korkin–Zolotarev reduction of positive quadratic forms in $n\leq8$ variables and reduction algorithms for these domains %J Doklady Akademii Nauk %D 1983 %P 48-51 %V 270 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1983_270_1_a11/ %G ru %F DAN_1983_270_1_a11
N. V. Novikova. Domains of Korkin–Zolotarev reduction of positive quadratic forms in $n\leq8$ variables and reduction algorithms for these domains. Doklady Akademii Nauk, Tome 270 (1983) no. 1, pp. 48-51. http://geodesic.mathdoc.fr/item/DAN_1983_270_1_a11/